On the Dirichlet problem for an elliptic functional differential equation with affine transformations of the argument

Cover Page

Abstract


We study the Dirichlet problem for a functional differential equation containing shifted and contracted argument under the Laplacian sign. We establish conditions for the unique solvability and demonstrate also that the problem may have an infinite dimensional solution manifold.


About the authors

L. E. Rossovskii

Peoples Friendship University of Russia

Author for correspondence.
Email: lrossovskii@gmail.com

Russian Federation, 6, Miklukho-Maklaya street, Moscow, 117198

A. A. Tovsultanov

The Chechen State University

Email: a.tovsultanov@mail.ru

Russian Federation, 32, Sheripova street, Grozny, 364907

References

  1. Амбарцумян В.А. К теории флуктуаций яркости в млечном пути // ДАН СССР. 1944. Т. 44. С. 244-247.
  2. Дерфель Г.А., Молчанов C.А. Спектральные методы в теории дифференциально-функциональных уравнений // Матем. заметки. 1990. Т. 47. С. 42-51.
  3. Кук К., Россовский Л.Е., Скубачевский А.Л. Краевая задача для функционально-дифференциального уравнения с линейно преобразованным аргументом // Дифференц. уравнения. 1995. Т. 31. С. 1348-1352.
  4. Россовский Л.Е. Эллиптические функционально-дифференциальные уравнения со сжатием и растяжением аргументов неизвестной функции // Современная математика. Фундаментальные направления. 2014. Т. 54. С. 3-138.
  5. Рудин У. Функциональный анализ. М.: Мир, 1975.
  6. Скубачевский А.Л. Краевые задачи для эллиптических функционально-дифференциальных уравнений и их приложения // Успехи матем. наук. 2016. Т. 71. 5. С. 3-112.
  7. Gaver D.P., Jr. An Absorption Probability Problem // J. Math. Anal. Appl. 1964. V. 9. P. 384-393.
  8. Hall A.J., Wake G.C. A Functional Differential Equation Arising in the Modeling of Cell Growth // J. Austral. Math. Soc. Ser. B. 1989. V. 30. P. 424-435.
  9. Iserles A. On Neutral Functional-Differential Equation with Proportional Delays // J. Math. Anal. Appl. 1997. V. 207. P. 73-95.
  10. Kato T., McLeod J.B. Functional Differential Equation // Bull. Amer. Math. Soc. 1971. V. 77. P. 891-937.
  11. Mahler K. On a Special Functional Equation // J. London Math. Soc. 1940. V. 15. P. 115-123.
  12. Ockendon J R., Tayler A.B. The Dynamics of a Current Collection System for an Electric Locomotive // Proc. Royal Soc. London A. 1971. V. 322. P. 447-468.
  13. Rossovskii L.E. Elliptic Functional Differential Equations with Incommensurable Contractions // Math. Model. Nat. Phenom. 2017. V. 12. P. 226-239.
  14. Skubachevskii A.L. Elliptic Functional-Differential Equations and Applications. Basel: Birkhäuser Verlag, 1997.

Statistics

Views

Abstract - 141

PDF (Russian) - 109

PlumX


Copyright (c) 2019 Russian academy of sciences

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies